# SDR SWAA031663

- Difficulty date: July 24, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 48,039 hours, 45,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED AT BS 178, WL 207, RBL 14 AND WL 203, RBL7.  REPAIRED BULKHEAD WEB PER SRM.
